MathSciNet Relay Station
MathSciNet bibliographic data
MR1626273 11S23 (11R23 11S25)
Cherbonnier, Frédéric; Colmez, Pierre Théorie d'Iwasawa des représentations $p$-adiques d'un corps local. (French) [Iwasawa theory of $p$-adic representations of a local field] J. Amer. Math. Soc. 12 (1999), no. 1, 241–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement